# SDR AALA201803239013

- Difficulty date: March 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 50,533 hours, 28,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LOCATION SIGN, MAIN AISLE, FORWARD CABIN,  BULBS REPLACED IAW AMM 33-51-13.  OPS CHECKED GOOD.
